# SDR CA981125052

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Case
- Part number: 22A690
- Condition: Cracked
- Location: Tach Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTER CASE OF TACHOMETER/GENERATOR FOUND CRACKED.
